Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is Brand name and Grneric drugs same?

i was reading on Brand name and Grneric drugs and it says it is the same so please tell me if it is why cant i take the generic i can not take the generic in most drugs i had just got some the Dr had gave me and it had messed my breathing up i can hardly breath so tell me what is wrong i know it is not the same thank you
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the such query to H.C.M.C.
I would like to say you that this is game of money ( costs of drug) how to loot the individuals through different routs.
I will not name the company who manufactured the medicine but want to tell one thing that the batch number of generic syrup and ethnic syrup were same but the actual print rates were more or less same but the price of drugs ( sale price to whole seller and retailer ) were very much different.
So as far as concerned about quality there is no change , only costs are different.
Results are same of these drugs whether generic or ethnic, only heavy over pockets.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
Hello there,

Thanks for your query.

Brand name is trade name which is given by the manufacturer to the medicine.

Generic name is active ingredient in the medicine.

Generic medicines sometimes cheaper than the brand name medicines but the active ingredients are same in both.

So nothing to get worried.

Hope this will help you.

Take care.

Dr. Gunjan Gupta
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor